Vol. 90, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Hölder estimates for the equation with a support condition

Frank Hayne Beatrous, Jr.

Vol. 90 (1980), No. 2, 249–257
Abstract

A Hölder estimate for solutions to u = α in weakly pseudoconvex domains is obtained when the restriction of α to the boundary vanishes near the set of degeneracy of the Levi form. Applications are given to holomorphic approximation and division problems.

Mathematical Subject Classification 2000
Primary: 32F15
Secondary: 32A40
Milestones
Received: 22 May 1979
Published: 1 October 1980
Authors
Frank Hayne Beatrous, Jr.